# SDR CALA2012010400009

- Difficulty date: January 4, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 27,834 hours, 9,448 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Unknown
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED DUE TO ALL LAVS NOT WORKING.  SERVICED LAVS CORRECTLY CKS OK.  DISP TRIP. NOTE-FOR TDR PURPOSES ONLY.
